# SDR UPS203888

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 65844055
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CRACK INDICATION DURING INSPECTION OF LT MLG FWD TRUNNION BEARING SUPPORT.  INSTALLED NEW TRUNNION SUPPORT FITTING IAW MM 32-11-01, MM 32-11-01, MM 32-32-11.
